# SDR AALA20100910JFK01

- Difficulty date: September 10, 2010
- Submitted: October 26, 2010
- Operation: Air carrier
- Aircraft: N329AA
- Make and model: Boeing 767223
- Aircraft serial: 22329
- Aircraft time: 92,622 hours, 17,561 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Broken
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

JFK - CREW REPORTED AIRCRAFT HAD LOST MOST OF THE CENTER HYDRAULIC SYSTEM FLUID.  EMERGENCY DECLARED LANDED JFK WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED O-RINGS ON AIR DRIVEN PUMP FILTER MODULE DIFFERENTIAL PRESSURE INDICATOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
